# SDR 2A6R202108036117

- Difficulty date: August 2, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N135HN
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0839
- Aircraft time: 7,614 hours, 21,588 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rib
- Part number: L535A35012021
- Condition: Chafed
- Location: Zone 200
- Part time: 7,614 hours, 21,588 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1000 HOUR AIR FRAME INSPECTION FOUND A CHAFE IN THE FENESTRON TOP RIB
